# SDR UPS05445651

- Difficulty date: October 23, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,207 hours, 26,971 cycles
- Engine: Pwa JT9D3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 65B903604
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD NR 2 PYLON REAR ENGINE MOUNT THRUST LINK ULTRASONIC INSP FOUND CRACK INDICATION EXCEEDED LIMIT AT BOTH FWD AND AFT LUG.  NR 2 PYLON REAR UPPER ENGINE MOUNT AFT THRUST LINK ASSY CHANGED AND INSTALLED IAW MM 71-21-03.
